MAUDE Adverse Event Report: ZIMMER DENTAL CONTOUR ABUTMENT, 2.9MMD PLATFORM, 3.7MMD EMERGENCE PROFILE, 1.5MM CUFF; RESTORATIVE ABUTMENT

ZIMMER DENTAL CONTOUR ABUTMENT, 2.9MMD PLATFORM, 3.7MMD EMERGENCE PROFILE, 1.5MM CUFF; RESTORATIVE ABUTMENT
Model Number N/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to report (b)(4).The following information is unknown at the time of this report: the reported device has been received investigation has not yet begun.Once investigation is complete, a follow up medwatch report will be submitted.(b)(6).
 
Event or Problem Description
It was reported that the abutment screw could not be released from the abutment and abutment was cut off.There was no report of patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: b5: it was reported that the abutment screw could not be released from the abutment and abutment was cut off.There was no report of patient injury.D4: expiration date: 14 nov 2022 udi: (b)(4).G4: (b)(6) 2019, g7: follow up, h1: serious injury, h2: additional information, device evaluation, h3: yes, evaluation summary attached.H4: (b)(6) 2017.H6: method, results, conclusion codes h10: manufacturer narrative the reported device was received for evaluation.Visual inspection of the as returned product identified damage at the abutment drive feature and screw head from removal.Functional testing could not be performed, both parts were too badly damaged to engage properly.The reported event of an abutment screw that could not be released from the abutment could not be confirmed.A device history record (dhr) review was performed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.A complaint history review was performed for the reported lot for similar cause and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CONTOUR ABUTMENT, 2.9MMD PLATFORM, 3.7MMD EMERGENCE PROFILE, 1.5MM CUFF
Common Device Name
RESTORATIVE ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
1900 aston avenue
carlsbad CA 92008
MDR Report Key8546532
Report Number0002023141-2019-00177
Device Sequence Number18922537
Product Code DZE
UDI-Device Identifier00889024343092
UDI-Public(01)00889024343092(17)221114(10)2017110940(241)CANP31S
Combination Product (Y/N)N
PMA/510(K) Number
K142082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Model NumberN/A
Device Catalogue NumberCANP31S
Device Lot Number2017110940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/26/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;